# SDR AALA202304261306

- Difficulty date: April 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 29,619 hours, 12,485 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 38818271
- Condition: Leaking
- Location: Zone 300 - Stabs
- Component: Apu, Honeywell
- Component part number: 351A10001
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MILD/MODERATE TRANSIENT DIRTY SOCK SMELL AFTER TAKEOFF IN FRONT HALF OF AIRPLANE. DISSIPATED AFTER 2-3 MINUTES. DID NOT RE-OCCUR IN FLIGHT. REOCCURRED ON TAXI-IN. **SUPPLEMENTAL REPORT FOR AALA202304211306: MAINTENANCE FOUND APU TO BE SOURCE OF ODOR. AFT BEARING OIL RETURN LINE LEAKING AT FITTING. APU REPLACED PER JOB CARD 08L30049001.** (CLOSED)
